MAUDE Adverse Event Report: HEART VALVES SANTA ANA CG FUTURE RING; RING, ANNULOPLASTY

HEART VALVES SANTA ANA CG FUTURE RING; RING, ANNULOPLASTY
Model Number 638RL30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information was received on february 23, 2021 from follow-up with the physician/author of the literature summarized in mdr# 2025587-2021-00570.Literature citation: mayr et al.Mitral valve repair in children below age 10 years: trouble or success? ann thorac surg.2020 dec; 110(6):2082-2087.Doi: 10.1016/j.Athoracsur.2020.02.057.Epub 2020 mar 30.Earliest date of publish used for date of event.A review of the medtronic global complaint handling database with the provided unique device identifier numbers found no previous records.Without return of the product no definitive conclusion can be made regarding the clinical observations.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that two days after implant of a 30-mm colvin-galloway future ring (serial (b)(4)) significant mitral regurgitation was observed.Per the physician/author, during a mitral valve replacement procedure the implanted ring was noted as having no pathologic alterations.

Brand Name
CG FUTURE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key11396953
Report Number2025587-2021-00721
Device Sequence Number3132320
Product Code KRH
UDI-Device Identifier00613994521040
UDI-Public00613994521040
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2014
Device Model Number638RL30
Device Catalogue Number638RL30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Life Threatening; Required Intervention;